# SDR DL76S040471

- Difficulty date: May 27, 2004
- Submitted: June 1, 2004
- Operation: Air carrier
- Aircraft: N137DL
- Make and model: Boeing 767332
- Aircraft serial: 25306
- Aircraft time: 40,735 hours, 19,325 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RED EMERGENCY LIGHTS AT 25AB INOP.  FOUND WIRING SHORTED AT PAX SEAT 25AB BETWEEN LWR SIDEWALL PANEL AND SEAT TRACK.  REPLACED BLOWN FUSES IN M9009 AND M9010 ESCAPE PATH PWR SUPPLIES.  REINSTALLED ALL LWR KICK PNLS.  EMERGENCY LIGHTS ESCAPE PATH SYS OP CHECKS GOOD PER AMM.  REPAIRED WIRING PER CHAP 20.
